I emailed my rheumy this morning about
my prednisone dosage and how i'm not feeling well...her response didn't really give me much to go on so i'm just wondering if anyone else would know what it is that IS happening?? Here's the emails:
I suspect it is because these symptoms are not inflammatory.
Go ahead and start tapering now as we discussed.
From: Brittanee M [mailto:EDIT]
Sent: Monday, May 23, 2011 9:16 AM
I wanted to give an update about
the prednisone...I feel a little bit better than I did on some days...but I'm not really feeling relief like I was when I first started taking it after it kicked in. I don't have anymore energy than normal and the appetite isn't there like it was etc. Again not sure if it has to do with the weather and the rain on and off weve been having but last night I started getting the cold sweat type thing going on again and woke up this morning still tired after 8 hrs of sleep,hands and face were puffy,sore/stiff, have a temp of 99.4 with a little bit of a headache and am achey and the GI symptoms have been acting up again which makes wanting to eat that much less desirable.
Post Edited By Moderator (aimsgirl16) : 5/23/2011 5:19:07 PM (GMT-6)